North Carolina, 2025

Damaging Winds in North Carolina, April 7, 2025

April 7, 2025 · NWS RAH · 11 events in 6 counties and zones

A mid-level trough approaching the Mid South and a slow moving surface cold front across western and northern North Carolina kept central North Carolina in a deep and moist southwest flow. Afternoon heating in the east contributed to a few fast-moving bowing segments that produced severe straight-line winds and led to downed trees and power lines.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$54,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

A mid-level trough approaching the Mid South and a slow moving surface cold front across western and northern North Carolina kept central North Carolina in a deep and moist southwest flow. Afternoon heating in the east contributed to a few fast-moving bowing segments that produced severe straight-line winds and led to downed trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Apr 7, 12:30 PM EST, 30 minutes earlier.

Area forecast discussion, Apr 7, 12:30 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
130 PM EDT Mon Apr 7 2025

.SYNOPSIS...
A slow-moving cold front and low pressure will move through the
region today and tonight. Canadian high pressure will bring
significantly colder air and a threat for a frost and freeze across
the region during the middle of the week. Another cold front will
approach Thursday with the next chance of showers.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 10 AM Monday...

-The Marginal Risk(Level 1) for severe storms has been upgraded to
a Slight Risk(Level 2) along and east of US 1. The main hazards are
damaging winds. A brief tornado is also, mainly over the eastern
Piedmont and Coastal Plain today. The severe threat is greatest
between 12pm to 7 pm.

-Widespread significant rain expected into this evening, tapering
off tonight. 1.5 to 2 inches of rain is forecast throughout central
NC.

-There is a Marginal Risk (level 1 of 5) of flash flooding today and
this evening. The main hazard is urban and small stream flooding.

Overview:

A vigorous upper trough and attendant wavy cold front will move
through the area through this evening and tonight. Anomalously moist
PWATS of 1.7-1.9"(falls outside/above the NAEFS 3-week centered
climatology dating back to 1979)into the area will set the stage for
multiple rounds of showers and storms within a slow eastward moving
band of convection. The convection/rain is expected to exit the
eastern/coastal plain zones between 06 to 08z.

Hydro/Flooding Concerns: Low from midday through this evening

Expected storm total rainfall amounts of 1-2", with localized higher
amounts of 2-3" possible, will bring some much needed widespread
rain to the abnormally dry and moderate drought conditions
encompassing much of central NC. Flooding threat will be very
localized/isolated, likely limited to poor drainage/urban
environments. In terms of rivers, forecast and ensemble guidance
indicate that main-stream rivers should stay below flood guidance,
with a few forecast points, approaching actions stage, with a worst-
scenario of cresting just above minor flood stage.

Severe Potential: Low: from midday through this evening

As the waves of low pressure move ENE along the boundary, an
increase in low level helicity/shear is likely. Instability is
expected be weak,, but will be maximized(500-1000 J/kg) along and
east of US 1, where the marginal risk has been upgraded to slight a
risk. Do not expect widespread severe threat, but a few strong to
severe storms are possible as the convective band pushes slowly east
across the area. The primary threat remains damaging winds .
An isolated tornado is also possible. The severe threat is greatest
between 12p to 3p western third ---2p to 5p central third ---- 4p to
7p eastern third.

Temperatures: Daytime highs(7am-7pm) ranging from mid/upper 60 north
to upper 70s/lower 80s SE. CAA will set in Monday night with lows
much cooler compared to the 3-4 day span of record warm nights. Lows
ranging from upper 30s/near 40 NW to upper 40s/near 50 SE.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 330 AM Monday...

-Frost/freeze conditions likely Tuesday night.

As the main cold front moves offshore early Tuesday morning, a dry
reinforcing cold front will move across the region during the day
Tuesday as surface high pressure builds in behind. Expect mainly
sunny skies Tuesday and Tuesday night with a cool NW wind filtering
in cooler temperatures. After multiple days of above normal
temperatures, the cool high pressure will usher in below normal
temperatures with highs on Tuesday in the mid 50s  north to low 60s
south. Lows will bottom out Tuesday night/Wednesday morning in the
upper 20s near the VA/NC border and mid 30s elsewhere. Frost/freeze
products will most likely be issued for this time period.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 400 AM Sunday...

-Unsettled weather returns Thursday.

High pressure over the region on Wednesday will result in light
winds and mostly sunny skies. Below normal high temperatures on
Wednesday range from upper 50s to low 60s during the day and upper
30s to mid 40s at night. By Thursday, temperatures begin to moderate
as the high pressure shifts off the Mid-Atlantic coast. A cold front
moving across the OH and TN valley will move into our region with
increasing PoPs beginning Thursday afternoon especially across the
NW Piedmont. The models are showing different scenarios wrt the
surface low attached to the cold front shifting east. Whether the
low tracks over the Great Lakes region or dives south over the Mid-
Atlantic region, expect showers and storms beginning Thursday
evening and continuing through early Saturday morning. Details on
Saturdays forecast will depend on the track, and if another low
develops off the SC/NC coast Saturday. If that happens then there
will be another round of showers and storms on Saturday. But for now
kept PoPs at a around 20% for Saturday. After that models agree that
Sunday is expected to be dry. Temperatures Thursday through Sunday
will be a bit of a roller coaster with highs in the 60s to low 70s
and lows in the upper 30s to upper 40s. On the bright side, no
temperature records are expected to be broken or tied Wednesday
through Sunday!

&&

.AVIATION /18Z MONDAY THROUGH Saturday/...
As of 130 PM Monday...

24 hour TAF period:
A slow eastward moving band of showers, with some embedded
thunderstorms, will cross the area through the evening and
early overnight hours, before exiting.

MVFR to IFR restrictions can be expected as the convection moves
through the area. A few of the storms could become strong/severe
during the afternoon/early evening, mainly from RDU eastward. Gusty
SWLY winds of 30 to 35 kts will continue ahead of the storms, with a
period of weaker, 15 to 20 kts NWLY post frontal gustiness expected
during the evening and overnight hours. The sub-VFR restrictions
will scatter out to VFR from west to east between 03z and 12z and
should remain VFR through the remainder of the forecast peiod.

Beyond 18z Tuesday; The next chance for sub-VFR restrictions will
arrive late Thursday into Friday with the arrival of the next
shortwave trough and frontal system into the Eastern US.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL/Badgett
NEAR TERM...CBL
SHORT TERM...CA
LONG TERM...CA
AVIATION...CBL/Badgett
Hazardous weather outlook, Apr 7, 4:30 AM EST, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
530 AM EDT Mon Apr 7 2025

NCZ021-022-038-080930-
Forsyth-Guilford-Davidson-
530 AM EDT Mon Apr 7 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

There is a Marginal Risk (level 1 of 5) of flash flooding today.
The main hazard is expected to be the potential of mainly urban and
small stream flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a likelihood of freezing conditions Tuesday night and
Wednesday morning. Lows should fall into the upper 20s to lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-023>028-039>043-073>078-083>086-088-089-080930-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-Johnston-Wilson-Stanly-
Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
530 AM EDT Mon Apr 7 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

There is a Marginal Risk (level 1 of 5) of severe thunderstorms today
through early evening. The main hazards are the potential of local
damaging wind gusts and possibly an isolated tornado. The main timing
will be from noon through 800 PM.

There is a Marginal Risk (level 1 of 5) of flash flooding today and
tonight. The main hazard is expected to be the potential of mainly
urban and small stream flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a likelihood of freezing conditions Tuesday night and
Wednesday morning. Lows should fall into the upper 20s to lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 7, 10:51 AM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1151 AM EDT Mon Apr 7 2025

NCZ008-009-024>026-040-041-076-071645-
Lee NC-Chatham NC-Franklin NC-Vance NC-Durham NC-Wake NC-Orange NC-
Granville NC-
1151 AM EDT Mon Apr 7 2025

...GUSTY SHOWERS WILL IMPACT SOUTHERN VANCE...SOUTHEASTERN ORANGE...
SOUTHERN GRANVILLE...NORTHERN LEE...WAKE...CHATHAM...DURHAM AND
WESTERN FRANKLIN COUNTIES THROUGH 1245 PM EDT...

At 1151 AM EDT, Doppler radar was tracking gusty showers near
Carrboro, or near Chapel Hill, moving northeast at 55 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kittrell, Pittsboro, Lake Wheeler, Gillburg, Siler City, Harpers
Crossroads, Parkwood, Lake Benson, Wake Forest, and Knightdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3642 7830 3630 7828 3627 7831 3626 7828
      3585 7828 3560 7864 3556 7884 3558 7891
      3552 7897 3552 7955 3584 7954 3584 7924
      3586 7925
TIME...MOT...LOC 1551Z 235DEG 48KT 3584 7905

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Apr 7, 11:44 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1244 PM EDT Mon Apr 7 2025

NCZ007>011-024>027-041-071745-
Nash NC-Franklin NC-Vance NC-Durham NC-Warren NC-Person NC-Wake NC-
Halifax NC-Orange NC-Granville NC-
1244 PM EDT Mon Apr 7 2025

...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN PERSON...VANCE...WARREN...
NORTHERN NASH...ORANGE...GRANVILLE...HALIFAX...NORTHEASTERN WAKE...
DURHAM AND FRANKLIN COUNTIES THROUGH 145 PM EDT...

At 1242 PM EDT, Doppler radar was tracking gusty showers along a line
extending from near Littleton to Wake Forest to 9 miles southwest of
Carrboro. Movement was northeast at 70 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kittrell, Medoc Mountain State Park, Gillburg, Parkwood, Bahama, Kerr
Lake, Wake Forest, Lake Butner, Stovall, and Dabney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3654 7790 3651 7790 3648 7776 3649 7772
      3648 7765 3644 7762 3641 7755 3637 7755
      3634 7759 3630 7756 3614 7767 3615 7768
      3614 7771 3599 7778 3588 7858 3586 7908
      3588 7925 3603 7926 3624 7912 3654 7879
TIME...MOT...LOC 1642Z 233DEG 64KT 3646 7789 3600 7854 3586 7925

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Apr 7, 12:40 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
140 PM EDT Mon Apr 7 2025

NCZ075-077-084>086-088-071845-
Scotland NC-Richmond NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
140 PM EDT Mon Apr 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MOORE...SCOTLAND...
SOUTHWESTERN HARNETT...RICHMOND...WESTERN CUMBERLAND AND HOKE
COUNTIES THROUGH 245 PM EDT...

At 140 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockingham to near Wallace to Auburn.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hamlet, Laurel Hill, Vass, Hope Mills, Aberdeen, Pinebluff,
Laurinburg, Ellerbe, Fort Bragg, and Southern Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3480 7968 3481 7985 3509 7977 3531 7920
      3531 7918 3533 7916 3540 7898 3507 7888
      3484 7891 3489 7893 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 1740Z 239DEG 47KT 3497 7978 3468 7985 3439 8000

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kren
Special weather statement, Apr 7, 12:45 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
145 PM EDT Mon Apr 7 2025

NCZ010-011-026-027-071845-
Nash NC-Franklin NC-Warren NC-Halifax NC-
145 PM EDT Mon Apr 7 2025

...GUSTY SHOWERS WILL IMPACT WARREN...NORTHERN NASH...HALIFAX AND
FRANKLIN COUNTIES THROUGH 245 PM EDT...

At 145 PM EDT, Doppler radar was tracking gusty showers over
Louisburg, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Enfield, Warrenton, Medoc Mountain State Park, Youngsville, Aventon,
Arcola, South Weldon, Castalia, Roanoke Rapids, and Glenview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3654 7790 3651 7790 3648 7776 3648 7765
      3644 7762 3641 7755 3637 7755 3634 7759
      3631 7757 3632 7744 3629 7742 3614 7771
      3598 7815 3588 7829 3600 7849 3601 7849
      3617 7844 3618 7843 3631 7827 3655 7815
TIME...MOT...LOC 1745Z 259DEG 47KT 3609 7830

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 7, 12:50 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
150 PM EDT Mon Apr 7 2025

NCZ011-027-028-042-043-071845-
Edgecombe NC-Nash NC-Johnston NC-Halifax NC-Wilson NC-
150 PM EDT Mon Apr 7 2025

...GUSTY SHOWERS WILL IMPACT NASH...EDGECOMBE...SOUTHEASTERN
HALIFAX...WILSON AND NORTHEASTERN JOHNSTON COUNTIES THROUGH 245 PM
EDT...

At 149 PM EDT, Doppler radar was tracking gusty showers near
Nashville, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Leggett, Whitakers, Pinetops, Tarboro, Flowers, Elm City, Emit,
Lucama, Scotland Neck, and Buckhorn Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3609 7731 3600 7741 3591 7735 3572 7771
      3550 7844 3571 7847 3581 7826 3598 7815
      3614 7771 3630 7742 3626 7741 3624 7738
      3621 7738 3619 7735 3619 7733 3617 7731
      3616 7726 3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 1749Z 237DEG 52KT 3590 7804

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 7, 12:55 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
155 PM EDT Mon Apr 7 2025

NCZ040-041-076-077-071900-
Lee NC-Chatham NC-Harnett NC-Wake NC-
155 PM EDT Mon Apr 7 2025

...GUSTY SHOWERS WILL IMPACT NORTH CENTRAL HARNETT...NORTHEASTERN
LEE...WAKE AND SOUTHEASTERN CHATHAM COUNTIES THROUGH 300 PM EDT...

At 155 PM EDT, Doppler radar was tracking gusty showers over Cary,
moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Wheeler, Broadway, Zebulon, Lake Benson, Research Triangle, Wake
Forest, Knightdale, Sanford, Seaforth Boat Dock, and Wendell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3590 7831 3583 7826 3582 7826
      3576 7836 3543 7905 3547 7926 3583 7897
      3587 7889 3587 7883 3590 7882 3592 7878
      3592 7876 3594 7873 3603 7856
TIME...MOT...LOC 1755Z 248DEG 47KT 3579 7881

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10

The radar

The Raleigh/Durham radar (KRAX), 135 km away, was scanning. The volume nearest the first event began at 17:59 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Scotland

When
April 7, 1:00 PM EST
Where
Scotland County, 0.88 mi NW of Laurel Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
34.808, -79.542

Seven large trees and a few powerlines were reported down, blocking roads in the Laurel Hill area.

Thunderstorm Wind, Scotland

When
April 7, 1:10 PM EST
Where
Scotland County, 2.92 mi ENE of East Laurinburg
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
34.780, -79.370

The ASOS station in Maxton reported a wind gust of 64 mph.

Thunderstorm Wind, Halifax

When
April 7, 1:32 PM EST
Where
Halifax County, 2.47 mi SSE of Scotland Neck
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
36.097, -77.402

A tree was reported down, blocking the roadway at the 1300 block of Kehukee Church Rd.

Thunderstorm Wind, Cumberland

When
April 7, 1:33 PM EST
Where
Cumberland County, 0.77 mi SE of Hope Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Utility Company
Coordinates
34.961, -78.942

Several hundred power outages were reported due to downed trees just southeast of Hope Mills.

Thunderstorm Wind, Cumberland

When
April 7, 1:34 PM EST
Where
Cumberland County, 2.2 mi NE of Hope Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
34.991, -78.920

Several trees were reported down at an office in Hope Mills. Time estimated based on radar.

Thunderstorm Wind, Edgecombe

When
April 7, 1:35 PM EST
Where
Edgecombe County, 1.42 mi SSE of Rocky Mt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.911, -77.772

Power lines were reported down on Green Pasture Road near Rocky Mount.

Thunderstorm Wind, Cumberland

When
April 7, 1:37 PM EST
Where
Cumberland County, (Fay)grannis Fld Fay
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
34.980, -78.880

The ASOS station at Fayetteville reported a wind gust of 60 mph.

Thunderstorm Wind, Sampson

When
April 7, 2:00 PM EST
Where
Sampson County, 1.16 mi E of Roseboro
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.950, -78.510

The public reported multiple trees falling in the neighborhood of Roseboro.

Thunderstorm Wind, Wayne

When
April 7, 2:20 PM EST
Where
Wayne County, 0.53 mi W of Mt Olive Arpt
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
35.221, -78.039

The AWOS station in Mount Olive reported a wind gust of 64 mph.

Thunderstorm Wind, Wayne

When
April 7, 2:25 PM EST
Where
Wayne County, 3.52 mi SE of Stevens Mill
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
35.309, -78.093

There were multiple reports of trees and powerlines down in the southwestern and southern Parts of Wayne County, especially in the Grantham, Dudley and Mar Mac communities. About 255 power outages were reported in the area.

Thunderstorm Wind, Wayne

When
April 7, 2:35 PM EST
Where
Wayne County, 0.9 mi NW of New Hope
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Utility Company
Coordinates
35.380, -77.890

Over 600 power outages were reported by Duke Energy in New Hope due to trees down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyWarnings in North Carolina, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1247343, 1247351, 1247345, 1247344, 1247346, 1247347, 1247352, 1247348, 1247353, 1247349, 1247350.